Advertisement

Studio di una disequazione quasi-variazionale relativa ad un problema di filtrazione in tre dimensioni

  • 24 Accesses

  • 5 Citations

Summary

A 3-dimensional problem related to the theory of fluid flow through porous media is translated into a quasi-variational inequality: an existence theorem is proved.

Bibliografia

  1. [1]

    S. Agmon -A. Douglis -L. Nirenberg,Estimates near the boundary for solution of elliptic partial differential equations satisfying general boundary conditions, I, Comm. P. A. M.,12 (1959), pp. 623–727.

  2. [2]

    C. Baiocchi,Su un problema di frontiera libera connesso a questioni di idraulica, Ann. Mat. pura e appl.,92 (1972), pp. 107–127; C. R. Acad. Sc. Paris,273 (1971), pp. 1215–17.

  3. [3]

    C. Baiocchi,Problèmes à frontière libre en hydraulique, C. R. Acad. Sc. Paris,278 (1974), pp. 121–124.

  4. [4]

    C. Baiocchi,Free boundary problems in the theory of fluid flow through porous media, Proc. of the International Congress of Mathematicians, Vancouver (1974).

  5. [5]

    C. Baiocchi,Studio di un problema quasi-variazionale connesso a problemi di frontiera libera, Boll. U.M.I., (4),11, Suppl. fasc. 3 (1975), pp. 589–613.

  6. [6]

    C. Baiocchi,Inéquations quasi-variationnelles dans les problèmes à frontière libre en hydraulique, Applications of Methods of Functional Analysis to Problems in Mechanics, Lecture Notes in Mathematics,503, pp. 1–7, Springer (1976).

  7. [7]

    C. Baiocchi -V. Comincioli -L. Guerri -C. Volpi,Free boundary problems in the theory of fluid flow through prous media: a numerical approach, Calcolo,10 (1973), pp. 1–86.

  8. [8]

    C. Baiocchi -V. Comincioli -E. Magenes -G. A. Pozzi,Free boundary problems in the theory of fluid flow through porous media: existence and uniqueness theorems, Ann. Mat. pura e appl., (4),96 (1973), pp. 1–82.

  9. [9]

    J. Bear,Dynamics of fluids in porous media, Amer. Els. Publ., New York (1972).

  10. [10]

    A. Bensoussan -J. L. Lions,Nouvelle formulation de problèmes de contrôle impulsionnel, et applications, C. R. Acad. Sc. Paris Sér. A-B,276 (1973), pp. A 1189–92.

  11. [11]

    M. Chicco,Principio di massimo per soluzioni di problemi al contorno misti per equazioni ellittiche di tipo variazionale, Boll. U.M.I.,3 (1970), pp. 384–394.

  12. [12]

    G. Gilardi,Studio di una famiglia di disequazioni quasi-variazionali connessa con un problema di frontiera libera, Boll. U.M.I., (5),13-B, N. 1 (1976), pp. 138–159.

  13. [13]

    J. L. Joly -U. Mosco,Sur les inéquations quasi-variationnelles, C. R. Acad. Sc. Paris, A279 (1974), pp. 499–502.

  14. [14]

    J. L. Lions -E. Magenes,Non homogenous boundary value problems and applications, vol. I:Grundlehren, B. 181, Springer, Berlin (1972).

  15. [15]

    J. L. Lions -G. Stampacchia,Variational inequalities, Comm. P. A. M.,20 (1967), pp. 493–519.

  16. [16]

    M. K. V. Murthy -G. Stampacchia,A variational inequality with mixed boundary conditions, Jsrael J. of Math.,13, no. 1–2 (1972), pp. 188–224.

  17. [17]

    M. H. Protter -H. F. Weinberger,Maximum principle in differential equations, Prentice-Hall, New Jersey (1967).

  18. [18]

    G. Stampacchia,Formes bilinéaries coercives sur les ensembles convexes, C. R. Acad. Sc.,258 (1964), pp. 1413–16.

  19. [19]

    G. Stampacchia,On the filtration of a porous medium with variable cross-section, Russian Math. Surveys,29, 4 (1974), pp. 89–102; Uspekhi Mat. Nauk,29, 4 (1974), pp. 89–101.

  20. [20]

    L. Tartar,Inéquations quasi-variationnelles abstraites, C. R. Acad. Sc. Paris,278 (1974), pp. 1193–96.

Download references

Author information

Additional information

Entrata in Redazione il 17 marzo 1976.

Lavoro svolto nell'ambito del « Gruppo Nazionale per l'Analisi Funzionale e le sue applicazioni » e del « Laboratorio di Analisi Numerica » di Pavia del C.N.R.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gilard, G. Studio di una disequazione quasi-variazionale relativa ad un problema di filtrazione in tre dimensioni. Annali di Matematica 113, 1–17 (1977) doi:10.1007/BF02418363

Download citation